# SDR HNAA2019100700303

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 45,597 hours, 41,948 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE DISPLAYED AFTER TAKE OFF,  F/A REPORTED SMOKE IN AFT CABIN.  THE NR 2 ENGINE WAS REMOVED AND REPLACED AT A MAINTENANCE VISIT.
